MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES

MICROVENTION, INC. WEB SL; INTRASACCULAR DEVICES
Model Number W5-4.5-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 11/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The web device remains implanted in the patient.The physical device was not available for evaluation to determine if a condition existed that would have caused or contributed to event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.This information may be updated if additional information is provided at a later date.A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies aneurysm rupture as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported during treatment of an aneurysm rupture, a web was placed into a wide neck aneurysm.Upon deployment of the web, the aneurysm started to bleed.A scepter balloon was used to control the bleeding.Then an lvis jr.Was used to assist the web further into the aneurysm.A coronary balloon was used to post process the stent to oppose wall better.The physician is not blaming the product for any of the issues.The device was implanted in the patient.The patient underwent a craniotomy later the same day.It was reported that the patient was still in hospital.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer (Section G)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key15830598
Report Number2032493-2022-00530
Device Sequence Number5316594
Product Code OPR
UDI-Device Identifier00842429110805
UDI-Public(01)00842429110805(11)211123(17)241031(10)0000125200
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberW5-4.5-3-MVI-3
Device Catalogue NumberW5-4.5-3
Device Lot Number0000125200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2022
Initial Report FDA Received Date11/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale